Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Tiredness, headache, bitter tongue, dry lips, low concentration, feverish, no relief with medicines, work with chemicals. Chemical poisoning?

lately ,i wake up feeling so tired ,with headache ,bitter tongue ,dry lips , and general weakness with lack of concentration ,feverish condition .....i have gone to my doctor ,but still the drugs giving me for candid overgrowth ,doesn t seems to work ..... I have been working with some chemicals lately and i have inhaled excess of it ,used a mixture of haiter bleach(for white clothes) and the concentreated liquid for cleaning toilet and tiles ,for getting my gemstones cleaned up ...i guess this might be some kind of chemical poisoning .....i kindly will appreciate any help you can provide ,i am 36 years old ,84 kg ,180cm tall .
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
the symptomps are of allergies
you must be having some allergies in the past which get exxagerated by exposure to chemicals and taking of chemicals for other diseases
i think you get blood serum specific antibodies for common allergens of environment and foods and then get treatments depending on tests
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor